# SDR AALA2019082109031

- Difficulty date: August 19, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 63,564 hours, 15,937 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Condition: Cut
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO DFW ON ACCOUNT OF LEFT ENGINE FUEL LEAK. EMERGENCY WAS DECLARED. MAINTENANCE FOUND LOWER FP PUMP TO FFG LINE PACKING CUT. REMOVED AND REPLACED IAW AMM 73-11-06-004-015-R00. LEAK CHECK GOOD AT TAKEOFF TEST #2. OK FOR SERVICE.
